Post # 1
I started the pill on the first day of my period and had sex the sixth day of taking pill. We used a condom and and pulled out to be safe. Now I’ve been noticing some breast tenderness, slight slight cramps, slight nausea and slight spotting. I’m wondering if these are signs of pregnancy or if it’s side effects of the pill? From the day I started the pill to now it has been 20 days and we’ve had sex 6 times.
Post # 2
Pregnancy symptoms typically start after the first missed period. I would say these are side effects of birth control and not pregnancy related.
Post # 3
It is almost certainly side effects of the pill. With most bc pills you’re supposed to use back-up contraception for the first 7 days, which you did, so you should be fine. The pill loads your body up with hormones so it is completely normal to have some weird side effects.
ETA: Also, even if you had somehow ovulated and gotten pregnant despite being on birth control, using a condom, and pulling out, you wouldn’t have pregnancy symptoms a mere 20 days into your cycle. Those don’t typically show up until after your missed period, which is still at least a week out.
Post # 4
I had all of these symptoms when I first started the pill too OP, and headaches too! I would guess its just pill side effects since using more than one contraceptive method make the chance of pregnancy very remote. 🙂
Post # 5
pill, condom and pulling out. The odds of being pregnant are beyond minimal. The weird thing about pregnancy symptoms is that the symptoms are the same for pregnancy, miscarriage, chemical pregnancy, menstruation and pill side effect. My bet is that it is side effects from the pill. Take a test if you want a peace of mind.
Post # 6
I would say that it’s probably the pill giving you some side effects, and if you’re not reacting well to call your doctor. If you think you’re pregnant, I would get a test just in case.
Post # 7
I think it’s safe to say you’re not pregnant. Those are definitely all symptoms people experience when first starting the pill.